Yeah. Don't get loaded on cycle.Originally Posted by Xerxes
Its been a while since I've posted, but I figured I would share my trenavar experience, and I would appreciate an input. I'll be as succinct as possible.
I'm an experienced user of PH's and AAS. I've ran two trenavar cycles in the past year or so; the first cycle was 60mg straight through for 10 weeks, while the second, which I stopped was going to be a 12 week cycle. I've ran tren enanthate and tren acetate in the past, and the only sides I've ever really experienced were crazy night-sweats, some insane dreams, a massive increase in size and some wicked vascularity.
I was in the process of running my second solo cycle of trenavar, several days ago, when I experienced the most horrific bout of sides; I'll elaborate more below. A buddy of mine recently returned from Afghanistan, and to make a long story short, he decided that he was gonna marry his girl; it was a real spur of the moment thing. So needless to say, I ended up drinking, rather heavily, on my trenavar cycle. I've never really drank on any cycle before, including test only cycles, and I rarely drink even when off, and I figured that because trenavar apparently possesses such low hepatotoxicity that I would be fine, and I was until the next morning. After this heavy night of drinking I somehow work up early, and refreshed, and in all honesty I was probably still a little drunk. I went about my daily routine of eating and popping my morning pills (including my first dose of trenavar), and everything seemed fine; also I was taking 60mg of trenavar per day, split evenly 3 times a day at 20mg each dosing. Then about 4-5 hours later, perhaps when the trenavar converted into "active trenbolone," I began to experience severe and excruciating shortness of breath.
I've heard of "tren cough", but I've never experienced it, even with injectables, and I am aware that the fat burning properties of trenbolone, specifically its ability to increase prostaglandins, can apparently cause some bronchoconstriction, but I was completely unprepared for the severity of this incident. I suffered in agony for 3 days, literally gasping for air. My heart then started to beat strangely and erratically, on the second day, and I was extremely fatigued, largely because I couldn't sleep for more than an hour or two, before waking up gasping for air; I thought that I was having a cardiac infarction and nearly went to my local ER. I also experienced shifts in my consciousness; mainly I just felt like I was going to pass out, even while doing nothing. I also experienced a bit of myocardial angina, or at least that's what I assumed it to be.
Anyway, I am not sure why or how exactly this happened. I just had a extremely thorough physical, an EKG and stress test 2 months ago, and everything was fine, plus I have no lung problems, etc. so I am a bit flabbergasted about why these sides occurred. I just wanted to post this to get some feedback, and see if anyone else has experienced these sides from trenavar; my internet and form search came up pretty empty, with regards to others experiencing these kind of sides on trenavar. Also, I wanted to get this info out there, and how I treated it, in case this ever happens to anyone else.
I did want to note that I ended up first trying benadryl, don't know why, but that it didn't work, but it did help me to sleep. I ended up using Ketotifen in conjunction with an albuterol inhaler, and melatonin, after doing some pubmed-type research, and this did the trick. My lungs miraculously, and almost instantly cleared up within a few hours (upon waking up after a desperately needed 5 hour nap), and my heart beat returned to normal (presumably because my lungs were functioning properly again). I did however drop the trenavar and promptly initiated my PCT. After feeling like I was literally going to die for 3 days I don't think I can ever touch the stuff again, which sucks, because its a great product, but also the devil.
Yeah. Don't get loaded on cycle.Originally Posted by Xerxes
happened to me as well and I did end up going to the hospital for EKG/Xrays/Ultrasounds...etc
was running 90mg up to 150mg
been running 90mg for nearly 5 weeks...no sides at all besides a rash (im not even certain this was caused by the trenavar) but also, very underwhelming gains
Isn't runnin trenavar at tht mg very expensive? I want to try it somtime but all I can find 10mg tabs at 60 tabs a packageOriginally Posted by JoeySon
Hmm what about using both at the same time?Originally Posted by BigBlackGuy
What do you think would be a happy medium cost wise and gains wise? Maybe 70mg a day?Originally Posted by Xerxes
you can get trenavar powder cheap and there are some clones around that are cheap also. i'd just save my money though. i tried it at 60-80mg and it kinda felt like tren for 2 days. had some sweating and insomnia. then after 3-4 days nothing. i cant feel anything from it now. maybe the conversion stopped or something. idk
to be fair with what i said earlier, i didn't give trenavar a full chance. i think it might be useful as a recomp aid if taken in high enough doses which would be pricey. i'd have to run it solo for 6 weeks to tell for sure and i didn't. i've ran tren acetate a few times though and trenavar is different. i dont get alot of sides from tren acetate but there is no doubt in my mind that i am on something when i run it. i dont really feel anything from trenavar.
i bought my powder for 9.99 a gram. it has went up since then. so at what i paid thats 100mg/day for 30 days or around a dollar a day at that dose.
op sound like u may have had an allergic reaction. now that u mention it the first couple of days i used it i had a fast heartbeat and got kinda dizzy on standing. i used my albuteral inhaler a few times too cause i felt like i was having trouble breathing. i just chalked it up to allergies. who knows but i have drank beer and vodka every day on tren acetate before and it didn't bother me.
Back to the allergic reaction. When I used Ketotifen it seemed to stop my symptoms, and Ketotifen is generally used as an antihistamine; the oral form is used specifically to prevent asthma attacks, and this is the form I used. Ketotifen is also a mast cell stabilizer, and mast cells are a part of the allergic reaction process. I would posit that because tren is known to increase the production of Prostaglandins, which when found in abundance can cause difficulty in breathing, and stimulate mast cells, that this is the reason why the Ketotifen in conjunction with the albuterol helped alleviate my symptoms. I just wish I could be 100% sure about what actually caused my attack.
there is some impurity or different hormone in the powder i have. about 30mg out of a gram of something that wont dissolve in the oil. its not from saturation of the solution. i added more oil and heated but it still wont dissolve. idk
That doesn't surprise me; it's very telling about the poor quality control involved with the production of many of these powders.
I know im way late on this post, but what you described sounds similar to a pulmonary embolism...
Blood clots are more common in those who are taking hormonal compounds. I believe that rate is higher with certain progesterone derivatives.